Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

hello doctor I had taken medication to get my periods

User rating for this question
Very Good
Answered by

OBGYN, Maternal and Fetal Medicine
Practicing since : 2006
Answered : 1529 Questions
Question
hello doctor I had taken medication to get my periods due to the delay and wanted to know if there's any connection to do with me taking the pills and after getting my periods after a week having slight spotting. is it normal ?
Posted Mon, 4 Dec 2017 in Women's Health
 
 
Answered by Dr. Vjollce Mbiarra 1 hour later
Brief Answer:
It can be related with hormonal changes

Detailed Answer:
Hi dear and thanks for your query to healthcare magic.

I have read your question carefully and understand your concern.

Spotting after periods can be due to hormonal changes from the use of hormonal therapy.
But there are other many reasons that can cause vaginal spotting.
Hence better is to see your gynecologist to determine the reason of spotting.

Hope I have been helpful

Regards
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+

The user accepted the expert's answer

Ask an OBGYN

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor